# SDR SWAA2021042257935

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE BEHIND WATER SERVICE PANEL CRACKED AT AFT CARGO BAY BS918 RBL11 WL171. REMOVED AND REPLACED ACB SUPPORT ANGLE BEHIND WATER SERVICE PANEL BS 918 RBL 11 WL 171 IAW SRM 514002 AND DWG # 147A7221 84632U 26MAR21
